# SDR DALA2020020390812

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,069 hours, 38,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 661, L/P 6515011) EMERGENCY LIGHTS INOP AT SEAT 9 THRU 11. CORRECTIVE ACTION: R/R'D BATTERY PACK ABOVE SEAT 9 RT -M10568- IAW B757 AMM 33-51. CORRECTIVE ACTION: R/R'D BATTERY PACK ABOVE SEAT 9 RT -M10568- IAW B757 AMM 33-51.
